It does not make the drug stronger, but its really stupid!! Sometimes drugs administered in different ways can produce different & dangerous affects. It's technically impossible for it to make the drug itself stronger......
Correction!! Thank you TrayCee.....I guess it would make the drug stronger ....i was not thinking of the timed release....was trying to be evasive answering this question, and made an error........Yes, it is made to release slowly into the body and by snorting it, is Very, Very.....DANGerouS!!!
yes it is much stronger. if your son is doing this then it would seem that he is already addicted. this is a very powerful drug and urge you to get him help right away. my boyfriend shot up oxy for atleast 5 years and just now went to rehab for the 4th time after trying to quit col turkey multiple times.. please get him help. best of luck and im sorry you're having to go through this.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.